MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRASCORE 014; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRASCORE 014; PTA BALLOON DILATATION CATHETER
Catalog Number US14150615
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that prior to an angioplasty procedure, a foreign object in the shape of a stylus was allegedly came out together with the scoring balloon.There was no patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.One photo was provided and reviewed.The photo shows the wire-like material placed on gauze; it appears similar to the scoring wires from the device.The photo was shared with the manufacturing site, and it was determined this wire may have been the same material as the device scoring wires.Therefore, the investigation is confirmed for the reported event.Although it cannot be determined the exact source of the material in the balloon guard, it was determined this material was likely a portion of the cut scoring wire based on the available evidence and considered to be manufacturing related issue.A quality event was issued to the manufacturing site to address the issue.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), e1, g3, h4, h6 (component, method, result).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ULTRASCORE 014
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21099158
Report Number2020394-2024-01968
Device Sequence Number21159069
Product Code PNO
UDI-Device Identifier00801741114076
UDI-Public(01)00801741114076(11)240905(17)270728(10)GFJU0259
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUS14150615
Device Lot NumberGFJU0259
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown